# SDR QXEA2013010600007

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 28,175 hours, 29,305 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR COMING FROM BLEED SYS BELOW 1000' THROUGH ROLLOUT AND INTO TAXI.  ODOR APPEARS TO COME FROM THE NR 1 BLEED SYS.  COMPLIED WITH MULTIPLE TROUBLESHOOTING STEPS,  CONTAINED IN T/O 201301041816, AND ALSO WO 146393, NR 00002.  CHECKED NUMEROUS SYS AND GROUND STUDS WITH NO DEFECTS.  OPS CHECK FLIGHT FAILED. CURRENTLY OUT OF SERVICE FOR REPAIRS.
